# SDR DXTA200400316

- Difficulty date: May 31, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 4,547 hours, 3,452 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Friction Brake
- Part number: 62420107
- Condition: Overtorqued
- Location: Landing Gear
- Part time: 4,547 hours, 3,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF COULD NOT RETRACT LANDING GEAR, GEAR HANDLE WOULD NOT MOVE.  FOUND NOSE GEAR FRICTION BRAKE TOO TIGHT, NOT ALLOWING NOSE STEERING TO CENTER WHEN STRUT IS EXTENDED.  ADJUSTED NOSE GEAR FRICTION BRAKE IAW CESSNA 560 MM CHAPTER 32-20-00, PERFORMED SEVERAL GEAR SWING, OPS CHECKED GOOD AT THIS TIME.
